# SDR CKSA97430

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FLOORBEAM INTERCOSTAL WEB AT STA 740 LBL 20 HAS CRACK ON UPPER SURFACE AT RIVET.  REPAIRED INTERCOSTAL WEB AT STA 740 LBL20 IAW B727 SRM 51-40-2 FIG 1.  CORROSION TASK CARD NUMBER C57-174-01 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 110106.
